×

zbMATH — the first resource for mathematics

Found 25 Documents (Results 1–25)

100
MathJax
Dogbe, Christian (ed.) et al., Actes des colloques “EDP-Normandie”, Caen 2010 – Rouen 2011. [s.l.]: Fédération Normandie-Mathématiques (ISBN 978-2-9541221-0-6/pbk). Normandie-Mathématiques, 67-70 (2010).
MSC:  65N30 65N15 35J25
PDF BibTeX Cite
Griebel, Michael (ed.) et al., Meshfree methods for partial differential equations IV. Papers based on the presentations at the 4th international workshop, Bonn, Germany, September 17–20, 2007. Berlin: Springer (ISBN 978-3-540-79993-1/pbk). Lecture Notes in Computational Science and Engineering 65, 215-230 (2008).
MSC:  65N15 65N30
PDF BibTeX Cite
Full Text: DOI
Handlovičová, Angela (ed.) et al., ALGORITMY 2005. 17th conference on scientific computing, Vysoké Tatry – Podbanské, Slovakia, March 13–18, 2005. Proceedings of contributed papers and posters. Bratislava: University of Technology, Faculty of Civil Engineering, Department of Mathematics and descriptive Geometry (ISBN 80-227-2192-1). 103-112 (2005).
PDF BibTeX Cite
Full Text: Link
Feistauer, M. (ed.) et al., Numerical mathematics and advanced applications. Proceedings of ENUMATH 2003, the 5th European conference on numerical mathematics and advanced applications, Prague, Czech Republic, August 18–22, 2003. Berlin: Springer (ISBN 3-540-21460-7/hbk). 288-297 (2004).
PDF BibTeX Cite
Madaune-Tort, M. (ed.) et al., 7th Zaragoza-Pau conference on applied and statistical mathematics, Jaca (Huesca), September 17–18, 2001. Zaragoza: Univ. de Zaragoza, Seminario Matemático “García de Galdeano” (ISBN 84-96214-04-4/pbk). Monogr. Semin. Mat. “García de Galdeano” 27, 259-266 (2003).
PDF BibTeX Cite
Debit, N. (ed.) et al., Domain decomposition methods in science and engineering. Papers of the thirteenth international conference on domain decomposition methods, Lyon, France, October 9-12, 2000. Barcelona: International Center for Numerical Methods in Engineering (CIMNE). Theory Eng. Appl. Comput. Methods. 229-235 (2002).
PDF BibTeX Cite
Graham, C. (ed.) et al., Probabilistic models for nonlinear partial differential equations. Lectures given at the 1st session of the Centro Internazionale Matematico Estivo, Montecatini Terme, Italy, May 22-30, 1995. Berlin: Springer. Lect. Notes Math. 1627, 148-196 (1996).
PDF BibTeX Cite

Filter Results by …

Document Type
all top 5
Year of Publication
all top 3
Classification
Software